| Catalog Number |
PLC161000 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Aneurysm (1708)
| Date of Event |
01/05/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the manufacturing records for the device verified the lot met all pre-release specifications.According to the gore® excluder® aaa endoprosthesis instructions for use, adverse events that may occur and / or require intervention include but are not limited to: endoleak and aneurysm enlargement.
Event or Problem Description
The following information was reported to gore: on an unknown date, a patient underwent endovascular treatment of an abdominal aortic aneurysm.On (b)(6) 2015 the aneurysm measuring 69mm.A gore® excluder® aaa endoprosthesis was implanted.On (b)(6) 2015 the aneurysm measured 68mm.On (b)(6) 2016 the aneurysm measured 69mm.On (b)(6) 2016 the aneurysm measured 70mm.On (b)(6) 2017 the aneurysm measured 71mm.On (b)(6) 2019 a reintervention was performed to treat a type ii endoleak whereby onyx embolization of the aaa sac was performed.A type ib endoleak was treated with distal extension on the right side.Additionally, a left femoral endarterectomy and patch angioplasty was performed.